# SDR C2XA05SH90

- Difficulty date: July 27, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 8,991 hours, 7,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK LT OMEGA BEAM AT FR 24 ARE CORROED. MAINTENANCE REPAIRED LT OMEGA BEAM IAW EMB 145 SRM 53-22-10.THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE.
